# SDR GUUA95532052410A

- Difficulty date: May 24, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 27,741 hours, 32,475 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING LIGHTS ILLUMINATE AND HORN SOUNDS WHEN EXTENDING GEAR EVEN WITH SILENCE BUTTON DEPRESSED.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION COULD NOT DUPLICATE THE PROBLEM NO DEFECTS FOUND, OPS CHECK NORMAL.
